Kaarli, K.; Márki, L.
Endoprimal abelian groups of torsion-free rank 1
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004) , p. 117-130
Zbl 1162.20313 | MR 2109956
URL stable : http://www.numdam.org/item?id=RSMUP_2004__112__117_0

Bibliographie

[1] B. A. Davey - J. G. Pitkethly, Endoprimal algebras, Algebra Universalis, 38 (1997), pp. 266-288. MR 1619762 | Zbl 0934.08004

[2] P. C. Eklof - M. Huber, Abelian group extensions and the axiom of constructibility, Comment. Math. Helv., 54 (1979), pp. 440-457. MR 543342 | Zbl 0417.20049

[3] L. Fuchs, Infinite Abelian Groups, I-II, Academic Press, New York, 1970, 1973. Zbl 0257.20035

[4] R. Göbel - K. Kaarli - L. Márki - S. Wallutis, Endoprimal torsion-free separable abelian groups, J. Algebra Appl., to appear. MR 2047636 | Zbl 1086.20027

[5] K. Kaarli - L. Márki, Endoprimal abelian groups, J. Austral. Math. Soc. (Series A), 67 (1999), pp. 412-428. MR 1716704 | Zbl 0944.20037

[6] K. Kaarli - K. Metsalu, On endoprimality of torsion-free abelian groups of rank 3, Acta Math. Hungar., to appear. MR 2082777 | Zbl 1070.20062

[7] L. Strüngmann - S. Wallutis, On the torsion groups in cotorsion classes. In: Abelian Groups, Rings and Modules (Proc. Conf. Perth, 2000), Contemporary Mathematics, 273 (2001), pp. 269-283. Amer. Math. Soc., Providence, RI. MR 1817170 | Zbl 0985.20042